# SDR SWAA090597

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 32,971 hours, 18,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT OVERWING EMERGENCY EXIT DOOR LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
